Mathematische Annalen

, Volume 314, Issue 3, pp 403–447

Dynamics of polynomial skew products on \({\bf C}^2\)

  • Mattias Jonsson
Mathematics Subject Classification (1991):32H50, 58F23, 58F15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Mattias Jonsson
    • 1
  1. 1.Mathématiques, 425, Université de Paris-Sud, F-91405 Orsay Cedex, France FR
  2. 2.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109-1109, USA (e-mail: mattiasj@umich.edu) US

Personalised recommendations